Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




103 Publications

2022 | Journal Article | IST-REx-ID: 12110 | OA
Interior-boundary conditions for the Dirac equation at point sources in three dimensions
Henheik, Sven Joscha, Interior-boundary conditions for the Dirac equation at point sources in three dimensions. Journal of Mathematical Physics 63 (12). 2022
View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 12148 | OA
Rank-uniform local law for Wigner matrices
Cipolloni, Giorgio, Rank-uniform local law for Wigner matrices. Forum of Mathematics, Sigma 10. 2022
View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 12184 | OA
On adiabatic theory for extended fermionic lattice systems
S.J. Henheik, T. Wessel, Journal of Mathematical Physics 63 (2022).
View | Files available | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 12179 | OA
On the condition number of the shifted real Ginibre ensemble
G. Cipolloni, L. Erdös, D.J. Schröder, SIAM Journal on Matrix Analysis and Applications 43 (2022) 1469–1487.
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 12214 | OA
The isometry group of Wasserstein spaces: The Hilbertian case
G.P. Gehér, T. Titkos, D. Virosztek, Journal of the London Mathematical Society 106 (2022) 3865–3894.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications